Publicação: Hamilton-Jacobi formulation for singular systems with second-order Lagrangians
Nenhuma Miniatura disponível
Data
1996-07-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Editrice Compositori Bologna
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
Recently, the Hamilton-Jacobi formulation for first-order constrained systems has been developed. In such formalism the equations of motion are written as total differential equations in many variables. We generalize the Hamilton-Jacobi formulation for singular systems with second-order Lagrangians and apply this new formulation to Podolsky electrodynamics, comparing with the results obtained through Dirac's method.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Nuovo Cimento Della Societa Italiana Di Fisica B-general Physics Relativity Astronomy and Mathematical Physics and Methods. Bologna: Editrice Compositori Bologna, v. 111, n. 7, p. 841-854, 1996.